On estimation of the spectral measure of certain nonnormal operator stable laws
For data belonging to the domain of normal attraction of nonnormal operator stable laws we present a strongly consistent estimate of the s pectral measure. The cases of a known or unknown exponent are considered.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 43 (1999)
Issue (Month): 4 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Meerschaert, Mark M., 1986. "Domains of attraction of nonnormal operator-stable laws," Journal of Multivariate Analysis, Elsevier, vol. 19(2), pages 342-347, August.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:43:y:1999:i:4:p:385-392. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.